Catalog Home Page

Distribution modulo 1 and the lexicographic world

Allouche, J-P. and Glen, A. (2009) Distribution modulo 1 and the lexicographic world. Annales des sciences mathématiques du Québec, 33 (2). pp. 125-143.

[img]
Preview
PDF - Authors' Version
Download (178kB) | Preview

    Abstract

    We give a complete description of the minimal intervals containing all fractional parts {x*2^n}, for some positive real number x, and for all n >= 0.

    Publication Type: Journal Article
    Publisher: Association mathématique du Québec
    Publishers Website: http://www.labmath.uqam.ca/~annales/english/index....
    URI: http://researchrepository.murdoch.edu.au/id/eprint/3884
    Item Control Page

    Downloads

    Downloads per month over past year